Translator Disclaimer
15 August 2005 The torsion index of the spin groups
Burt Totaro
Author Affiliations +
Duke Math. J. 129(2): 249-290 (15 August 2005). DOI: 10.1215/S0012-7094-05-12923-4

Abstract

We compute Grothendieck's torsion index of the compact Lie group Spin(n) for any n. We explain the applications of the torsion index to topology and to the study of splitting fields for quadratic forms.

Citation

Download Citation

Burt Totaro. "The torsion index of the spin groups." Duke Math. J. 129 (2) 249 - 290, 15 August 2005. https://doi.org/10.1215/S0012-7094-05-12923-4

Information

Published: 15 August 2005
First available in Project Euclid: 27 September 2005

zbMATH: 1094.57031
MathSciNet: MR2165543
Digital Object Identifier: 10.1215/S0012-7094-05-12923-4

Subjects:
Primary: 57T10

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.129 • No. 2 • 15 August 2005
Back to Top